# SDR FDEA201606081872

- Difficulty date: June 8, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 77,189 hours, 16,420 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STICK SHAKER: AFTER TAKEOFF AND BEFORE FLAP RETRACTION, THE STICK SHAKER ACTIVATED FOR ABOUT 2 SECONDS.  THE PDF SHOWED BOXED, SLATS, IN AMBER.  ALTITUDE WAS  ABOUT 300 FEET.  NO CURRENT OR PREVIOUS LEG FAULTS IN FCC'S.  PERFORMED OPERATION TEST OF SLAT  POSITION, INDICATION REF MM 27-84-00-5, ALL PASS.  CHECKED SLAT, FLAP HANDLE POSITION TRANSMITTER REF MM 27-50-00-5, WITHIN LIMITS AS INDICATED IN FCC 1 & 2 SENSOR READOUT. PERFORMED FCC 1 AND 2 RTS REF MM  22-00-00-5, ALL PASS.  ACFT OK FOR SERVICE.
